# SDR ASOA051040

- Difficulty date: November 30, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Cabin
- Component: Cable, 59465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE CENTER AISLE EMERGENCY LIGHT STRIP WAS FOUND TO BE DISCONNECTED AT THE AFT POSITION.  MAINTENANCE RECONNECTED THE CENTER AISLE EMERGENCY LIGHT STRIP AT THE AFT POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
